# SDR EE4Y2020062411476

- Difficulty date: June 24, 2020
- Submitted: June 24, 2020
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N858AM
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30671
- Aircraft time: 63,399 hours, 22,678 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A31115143A311
- Condition: Scratched
- Location: Bs 360-540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE BETWEEN BS 360 AND BS 540 STR 4R,SKIN WITH SCRIBES LINES IN SEVERAL PLACES. IT WAS REPAIRED FALLOWING REPAIR INSTRUCTIONS UNDER SERVICE REQUEST: 4-4726377762 AND I.A.W COOPESA EO# COO-EO-2020-11117-R00. ( REF JOB A1J004 2-137)
